# SDR 95ZZZM721

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900HA
- Make and model: Dhav DHC7102
- Aircraft serial: 025
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filters
- Part number: DSC160
- Condition: Failed
- Location: Nr 2 Hyd System
- Part time: 38,652 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3102 - HPN-DCA - THE LEFT MAIN GEAR WOULD NOT RETRACT ON TAKEOFF.  CYCLED THE GEAR AND IT RETRACTED NORMALLY.  THE FLIGHT CONTINUED ON TO DCA AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE RETURN AND PRESSURE MANIFOLD FILTERS ON THE NR 2 HYDRAULIC SYSTEM.  PERFORMED GEAR SWING SEVERAL TIMES AND NO DISCREPANCIES WERE NOTED.  (M)
